# SDR FDEA202208121972

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-300
- Aircraft serial: 44380
- Aircraft time: 14,912 hours, 5,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100107G
- Part serial: 000206
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 14,912 hours, 5,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP LOWER SKIN WITH DENT AT OTEF STA 333. LH WING OUTBOARD FLAP LOWER SKIN, DENT AT OTEF 333 WAS REPAIRED IAW SRM 57-53-01-2R   PAG. 1 TO 9 FIG. 201 SHEET 1 AND SRM 51-70-10-2R REPAIR 2 PAG. 9, 101, 128-134  REV. 82    DEC15/2021
